# SDR FDEA201506292112

- Difficulty date: June 29, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 625 hours, 14,414 cycles
- Engine: Ge CF680C2D1F
- Engine time: 67,542 hours, 13,580 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 67,542 hours, 13,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLIMBING TO FL 350 AT APPROX FL 250 AT CLIMB POWER, HAD A NR 3 ENG EVM COMPUTER AMBER BOX 5.0. ALL OTHER  ENG PARAMETERS NORMAL., HAD AIRFRAME VIBRATION WITH THROTTLE OUT OF IDLE.  CLIMB POWER N1 WAS 105.  RAN QRH & CALLED MX, RECOMMENDED RTB.  TURBINE FAILURE ENG APPROVED FOR ENG CHANGE.
